The Property (DN) and the Exponential Representation of Holomorphic Functions.

Nguyen Minh Ha

Monatshefte für Mathematik (1995)

  • Volume: 120, Issue: 3-4, page 281-288
  • ISSN: 0026-9255; 1436-5081/e

How to cite

top

Minh Ha, Nguyen. "The Property (DN) and the Exponential Representation of Holomorphic Functions.." Monatshefte für Mathematik 120.3-4 (1995): 281-288. <http://eudml.org/doc/178706>.

@article{MinhHa1995,
author = {Minh Ha, Nguyen},
journal = {Monatshefte für Mathematik},
keywords = {linear topological invariants; holomorphic functions of uniform type; nuclear Fréchet space; property (DN); strongly dual space; space of holomorphic functions; absolutely exponential representation system},
number = {3-4},
pages = {281-288},
title = {The Property (DN) and the Exponential Representation of Holomorphic Functions.},
url = {http://eudml.org/doc/178706},
volume = {120},
year = {1995},
}

TY - JOUR
AU - Minh Ha, Nguyen
TI - The Property (DN) and the Exponential Representation of Holomorphic Functions.
JO - Monatshefte für Mathematik
PY - 1995
VL - 120
IS - 3-4
SP - 281
EP - 288
KW - linear topological invariants; holomorphic functions of uniform type; nuclear Fréchet space; property (DN); strongly dual space; space of holomorphic functions; absolutely exponential representation system
UR - http://eudml.org/doc/178706
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.